# SDR MALA020216

- Difficulty date: March 27, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N438XJ
- Make and model: Saab 340B
- Aircraft serial: 340B438
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Valve
- Part number: HP14161005
- Condition: Failed
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON APPROACH OF FLIGHT 3250 INTO MQT, FLAPS WOULD NOT COME DOWN, VERY LITTLE BRAKING WAS USED DURING ROLLOUT.  MAINTENANCE REMOVED AND REPLACED FLAP CONTROL VALVE AND REMOVED AND REPLACED FLAP CONTROLLER.  ALL CHECKS GOOD AT THIS TIME.
